Tuesday, February 24, 2009

New chemo side effects

Well the side effects have kicked in since Jeff started this new chemo two weeks ago. He is unusually tired and diahhrea has set in. At least he's not experiencing the tingling in his fingers and toes - that's a good thing. He's taking a nasty tasting anti-diahhrea medicine and I'm letting him sleep most of the day and night. The facial nerve pain can be severe at times and unfortunately the new non-narcotic pain Rx does not work - so back to the tried and true Hydrocodone (5 mg).

One thing for sure - because he's sleeping so much I can accomplish quite a bit around the house. Yesterday I fertilized the hedges and bushes (poor things - I couldn't do it last year). The birds are happy - their feeders are replenished every few days and the bird bath is scrubbed out as well.

My mother's move to the new assisted living facility as been put on the back burner. They are awaiting their occupancy license which can take anywhere from 2 weeks to 45 days. Hopefully the doctors who are in partnership have some clout to push along the powers to be in having it completed in two weeks. In the meantime I continue to take boxes over there - unpack the items and take back the empty boxes for refilling. Their ribbon cutting ceremony takes place at 4:30 this afternoon with a tour and refreshments. She wants to attend - but depending on how Jeff is today I can't predict if I will be able to pick her up for the ceremony.

Tomorrow is speech therapy and a visit to the eye doctor and on Thursday is speech in the morning and his 3rd chemo in the afternoon.

Chaos isn't a theory - it's my life.

Have a wonderful Tuesday.


  1. Hello Hello, lets see if this works. Been reading but couldn't figure out the rest, lets hope this works. You know you are in our prayers Jeff, and we think of you and Cheryl often. I hope today was better, and tomorrow better yet. Hang in there and keep the faith. Have Cheryl cook ya up a batch of those onions you love so much.. Lve You Guys.

  2. By Golly I think I got it, thanks Cheryl...